Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Help!.. please:P Ive been using the csr for months now (many) and it has made my spots go (i still get a few but nothing compared to before) BUT im still getting a redish face, im naturally very tanned my whole body is dark brown but my face continues to stay redish.. what am i doing wrong? the oxy stuff doesnt even dry my skin no more but im still using moisturizer, are there any good tinting moisturizers? i cant stand this redness its making me want to stop with the BP :( Thanks in advance

Share this post


Link to post
Share on other sites
Guest Sincerely_Me

Well, are you still using BP? That tends to do that to people.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×